# SDR DALA2022051803424

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 53,243 hours, 36,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CEILING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AT ROW 10. ALL LIGHTS NOW OPERATE NORMALLY. THE AIRCRAFT IS OK FOR SERVICE PER B717AMM 33-50. (LP #8919458)
